# SDR IXXA0100068S

- Difficulty date: July 17, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- Aircraft time: 73,325 hours, 28,844 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: F.S. 21
- Part time: 73,325 hours, 28,844 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED AT FUSELAGE STATION 902 BETWEEN LONGERONS LONGERON 21R AND LONGERONS 20R.  REPAIR ACCOMPLISHED REOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION REPAIR FILLERS AN EXTERNAL DOUBLERS IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 53-DC8-1808.
